Alert archive / Arkansas / Tornado Warnings in 2015
Tornado Warning 27, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Dec 23, 2015, 6:33 AM CST for 4 counties in Arkansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 23, 2015, 6:33 AM CST (12:33 UTC)
- Expired
- Dec 23, 2015, 7:00 AM CST
- In force
- 27 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Baxter County, AR, Fulton County, AR, Izard County, AR, Stone County, AR
The radar
The Little Rock radar (KLZK), 133 km from the middle of the area, began a volume at 12:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 6:20 AM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -206 J/kg
- Mixed-layer LCL
- 1423 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
332
WFUS54 KLZK 231233
TORLZK
ARC005-049-065-137-231300-
/O.NEW.KLZK.TO.W.0027.151223T1233Z-151223T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
633 AM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHEASTERN BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHWESTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 700 AM CST
* AT 633 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES EAST OF THOLA...OR 11 MILES WEST OF
MOUNTAIN VIEW...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
BLANCHARD SPRINGS CAMPGROUND AROUND 640 AM CST.
CULP AROUND 645 AM CST.
GORBY AROUND 650 AM CST.
CALICO ROCK...PINEVILLE AND RODNEY AROUND 655 AM CST.
OXFORD...BEXAR AND WIDEMAN AROUND 700 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE MT
OLIVE IN IZARD COUNTY...SYLAMORE BIKE TRAIL...BARKSHED CAMPGROUND...
NEWNATA...UNION...DOLPH...OPTIMUS...FIFTY-SIX...BROCKWELL AND WILD CHERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3581 9228 3592 9242 3639 9206 3622 9179
TIME...MOT...LOC 1233Z 218DEG 48KT 3593 9231
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
622 follow-up statements
321
WWUS54 KLZK 231238
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
638 AM CST WED DEC 23 2015
ARC005-049-065-137-231300-
/O.CON.KLZK.TO.W.0027.000000T0000Z-151223T1300Z/
IZARD AR-FULTON AR-BAXTER AR-STONE AR-
638 AM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
NORTHWESTERN IZARD...SOUTHWESTERN FULTON...SOUTHEASTERN BAXTER AND
NORTHWESTERN STONE COUNTIES...
AT 638 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BLANCHARD SPRINGS CAMPGROUND...OR 11 MILES NORTHWEST
OF MOUNTAIN VIEW...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CULP AROUND 645 AM CST.
GORBY AROUND 650 AM CST.
CALICO ROCK...PINEVILLE AND RODNEY AROUND 655 AM CST.
OXFORD...BEXAR AND WIDEMAN AROUND 700 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BARKSHED CAMPGROUND...UNION...DOLPH...OPTIMUS...FIFTY-SIX...BROCKWELL...
WILD CHERRY...MITCHELL...WISEMAN AND SYLAMORE SHOOTING RANGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 3587 9231 3596 9239 3639 9206 3622 9179
TIME...MOT...LOC 1238Z 218DEG 48KT 3599 9226
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
62384
WWUS54 KLZK 231246
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
646 AM CST WED DEC 23 2015
ARC005-049-065-137-231300-
/O.CON.KLZK.TO.W.0027.000000T0000Z-151223T1300Z/
IZARD AR-FULTON AR-BAXTER AR-STONE AR-
646 AM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 AM CST FOR
NORTHWESTERN IZARD...SOUTHWESTERN FULTON...SOUTHEASTERN BAXTER AND
NORTHWESTERN STONE COUNTIES...
AT 646 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR BLANCHARD SPRINGS CAMPGROUND...OR 12 MILES NORTH OF
MOUNTAIN VIEW...MOVING NORTHEAST AT 55 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
CALICO ROCK...PINEVILLE AND GORBY AROUND 655 AM CST.
OXFORD...BEXAR AND WIDEMAN AROUND 700 AM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
BROCKWELL...WILD CHERRY...BARKSHED CAMPGROUND...MITCHELL...UNION...
WISEMAN...DOLPH...SYLAMORE SHOOTING RANGE...GUNNER POOL CAMPGROUND AND
OPTIMUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW!
&&
LAT...LON 3595 9223 3601 9230 3639 9206 3622 9179
TIME...MOT...LOC 1246Z 222DEG 47KT 3605 9216
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Dec 23, 5:53 AM CST, 40 minutes earlier.
Area forecast discussion, Dec 23, 5:53 AM CST, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 553 AM CST WED DEC 23 2015 .AVIATION... AN AREA OF LOW PRESSURE CENTERED IN EASTERN KANSAS WILL BRING A COLD FRONT INTO ARKANSAS TODAY WITH SHOWERS AND THUNDERSTORMS. THE SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING BEFORE DISSIPATING DURING THE EARLY AFTERNOON. SOME WILL BE SEVERE. SOUTH WINDS WILL GUST TO 30 TO 40 MPH AT TIMES. MAINLY MVFR TO IFR CONDITIONS ARE EXPECTED. VFR CONDITIONS ARE EXPECTED THIS EVENING AND OVERNIGHT. && .PREV DISCUSSION... /ISSUED 217 AM CST WED DEC 23 2015/ SHORT TERM...TODAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS ARE LIFTING NE ACROSS WRN AND SRN SECTIONS OF THE CWA EARLY THIS MORNING AS MOISTURE LIFTS NORTH OVER A WARM FRONT ALSO LIFTING NORTH. THIS ACTIVITY HAS REMAINED SUB-SVR SO FAR THIS MORNING AS IT MOVES SLOWLY INTO CENTRAL SECTIONS OF THE STATE. HOWEVER...THERE REMAINS SOME POTENTIAL FOR A FEW SVR STORMS ACROSS THE THE WEST AND SOUTH. THE PRIMARY THREAT EXPECTED THIS MORNING WILL BE LARGE HAIL...THOUGH THERE IS SIGNIFICANT LOW LEVEL SHR THAT AN ISOLATED TORNADO COULD BE SEEN ACROSS THE EXTREME SW IF ANY STORM COULD BECOME SFC BASED. HOWEVER...THE LOW LEVEL INVERSION MAY PREVENT MOST STORMS FROM BECOMING SFC BASED UNTIL LATER THIS MORNING. AFTER SUNRISE...THE WARM FRONT WILL LIFT NORTH OF MOST OF THE AREA...AND AN UPPER LEVEL SHORTWAVE WILL LIFT NE OVER THE STATE BY THIS AFTERNOON. SHRA/TSRA WILL CONTINUE TO DEVELOP...WITH INCREASING TEMPS AND SFC BASED INSTABILITY. AS A RESULT...THE THREAT FOR SVR WX WILL INCREASE AHEAD OF THE SFC TROUGH AXIS...OR OVER A GOOD PORTION OF THE CWA. THE LOW LEVEL SRH VALUES WILL DECREASE SOME LATER THIS MORNING AND THIS AFTERNOON...BUT THIS WILL BE ACCOMPANIED BY THE INCREASED CAPE AND STEEPER LOW AND MID LEVEL LAPSE RATES. WHILE LARGE HAIL AND DAMAGING WINDS WILL BECOME THE PRIMARY THREATS WITH THE STRONGEST STORMS...THE INCREASED CAPE AND STEEPER LOW LEVEL LAPSE RATES MAY BE ENOUGH TO OVERCOME THE DECREASED LOW LEVEL SRH...KEEPING THE THREAT FOR TORNADOES IN PLACE...ESPECIALLY ACROSS THE SERN THIRD OF THE CWA. THROUGHOUT THE AFTERNOON HRS...THE GREATEST SVR WX THREAT WILL SHIFT EAST OVER TIME...WITH ALL BUT THE SERN SECTIONS OF THE CWA SEEING A DECREASED SVR THREAT AND POTENTIAL FOR SHRA/TSRA. AFTER 00Z TONIGHT...MOST ACTIVITY SHOULD BE EAST OF THE CWA AS A COLD FRONT DROPS SE THROUGH MOST OF THE STATE...WITH CHANCES FOR PRECIP LOW FOR THE REST OF TONIGHT. LOOKS LIKE MUCH OF THU WILL REMAIN DRY...WITH JUST SOME SMALL CHANCES FOR PRECIP ACROSS THE FAR SERN COUNTIES. THIS DRY PERIOD WILL BE SHORT LIVED AS THE COLD FRONT THAT MOVES THROUGH TONIGHT LIFTS BACK NORTH ON CHRISTMAS DAY. THIS WILL RESULT IN SHRA/TSRA RETURNING TO THE FORECAST FOR MUCH OF CHRISTMAS. A POTENT STORM SYSTEM WILL APPROACH THE STATE FROM THE SW ON SAT...WITH SHRA/TSRA CONTINUING THROUGH THE END OF THE SHORT TERM. LOOKS LIKE THE AXIS OF HEAVIEST RAINFALL AND BEST CHANCES FOR PRECIP WILL SHIFT TO THE NWRN SECTIONS OF THE CWA FOR LATE SAT INTO SAT NIGHT. PRECIP CHANCES WILL PERSIST INTO THE LONG TERM PERIOD AS THIS STRONG STORM SYSTEM SLOWLY LIFTS NE OVER THE REGION. LONG TERM...SUNDAY THROUGH TUESDAY SOUTHWEST FLOW WILL BE OVER THE CENTRAL U.S. TO BEGIN THE PERIOD WITH AN UPPER LOW OVER WEST TEXAS. BY MONDAY THE UPPER LOW WILL MOVE TO EASTERN OKLAHOMA AND TO NORTHERN ILLINOIS BY MONDAY NIGHT. ANOTHER UPPER TROUGH...IN THE ROCKIES TUESDSAY MORNING...WILL MOVE INTO THE PLAINS LATE TUESDAY. SHOWERS AND THUNDERSTORMS WILL BE LIKELY OVER THE AREA SUNDAY WITH A FRONT STALLED OVER ARKANSAS. CHANCES FOR SHOWERS WILL DECREASE MONDAY AS THE UPPER LOW MOVES NORTH OF ARKANSAS...AND PUSHES THE FRONT EAST OF THE STATE. DRY CONDITIONS ARE EXPECTED MONDAY NIGHT THROUGH TUESDAY WITH HIGH PRESSURE AND DRIER AIR SETTLING OVER THE AREA. TEMPERATURES WILL BE COOLER MONDAY AND TUESDAY AFTER ABOVE NORMAL TEMPERATURES ON SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 72 44 65 47 / 90 10 10 20 CAMDEN AR 76 51 73 55 / 80 10 10 40 HARRISON AR 67 41 62 39 / 50 10 10 10 HOT SPRINGS AR 73 47 69 51 / 60 10 10 30 LITTLE ROCK AR 74 48 69 51 / 80 10 10 30 MONTICELLO AR 75 55 73 59 / 90 20 10 40 MOUNT IDA AR 72 44 69 48 / 50 10 10 30 MOUNTAIN HOME AR 70 41 63 41 / 80 10 10 10 NEWPORT AR 72 45 66 48 / 90 20 10 20 PINE BLUFF AR 75 51 71 53 / 80 20 10 40 RUSSELLVILLE AR 72 45 68 45 / 60 10 10 20 SEARCY AR 72 45 66 49 / 80 10 10 30 STUTTGART AR 74 49 69 52 / 90 20 10 30 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-FAULKNER- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN- LONOKE-MONROE-MONTGOMERY-OUACHITA-PIKE-POLK-PRAIRIE-PULASKI- SALINE-SHARP-WHITE-WOODRUFF. && AVIATION...51
Hazardous weather outlook, Dec 23, 5:00 AM CST, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CST WED DEC 23 2015 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241100- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE MORNING HOURS. SOME OF THE STORMS COULD BE SEVERE IN SOUTHWEST AND WESTERN ARKANSAS EARLY THEN THE SEVERE THREAT WILL PROGRESS TO CENTRAL FOR MID MORNING...AND THEN EAST ARKANSAS FOR LATE MORNING AND EARLY AFTERNOON. HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT. ONLY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE EAST FOR OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE COLD FRONT WILL STALL ACROSS SOUTH ARKANSAS THURSDAY...BUT THEN LIFT BACK NORTH CHRISTMAS DAY. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST...ALONG WITH HEAVY RAINFALL THROUGH EARLY SATURDAY. A STRONG STORM SYSTEM WILL LIFT SLOWLY NORTHEAST ACROSS THE REGION OVER THE WEEKEND...WITH SHOWERS AND THUNDERSTORMS CONTINUING. MULTIPLE ROUNDS OF RAINFALL WILL BE POSSIBLE THROUGH EARLY NEXT WEEK...WITH SEVERAL INCHES OF RAINFALL EXPECTED. AS A RESULT...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL BE INCREASING OVER TIME. THIS STORM SYSTEM COULD ALSO BRING ANOTHER ROUND OF SEVERE WEATHER. OF COURSE...THERE ARE A LOT OF DETAILS IN THIS FORECAST THAT ARE SUBJECT TO CHANGE...ESPECIALLY THIS COMING WEEKEND. AS A RESULT...REFER TO THE LATEST FORECASTS OVER THE NEXT SEVERAL DAYS AS THESE DETAILS BECOME MORE CLEAR OVER TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY DUE TO POTENTIAL SEVERE WEATHER. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51
In the hours before
Special weather statement, Dec 23, 4:17 AM CST, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
417 AM CST WED DEC 23 2015
ARZ012-021-030-231100-
JOHNSON AR-NEWTON AR-LOGAN AR-
417 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...NORTH CENTRAL LOGAN...
NEWTON AND SOUTHERN BOONE COUNTIES UNTIL 500 AM CST...
AT 416 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF CASS TO
NEAR DENNING TO RATCLIFF...AND MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...PARIS...JASPER...LAMAR...SUBIACO...HARTMAN...SCRANTON...
RATCLIFF...TOKALON...UPPER BUFFALO WILDERNESS AREA...DEVILS KNOB...
WALNUT...HINKLE...ROSETTA...PRUITT...LOST VALLEY STATE PARK...SPADRA...
ERBIE...WOODLAND AND HOYT.
LAT...LON 3612 9307 3587 9315 3537 9342 3521 9395
3523 9392 3532 9391 3531 9381 3542 9380
3536 9375 3538 9371 3577 9369 3576 9352
3588 9352 3597 9345 3608 9344 3608 9348
3612 9348
TIME...MOT...LOC 1016Z 229DEG 44KT 3569 9371 3542 9381 3531 9387
62Special weather statement, Dec 23, 6:18 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
618 AM CST WED DEC 23 2015
ARZ005-006-013>015-023-231245-
SEARCY AR-VAN BUREN AR-IZARD AR-BAXTER AR-STONE AR-FULTON AR-
618 AM CST WED DEC 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL VAN BUREN...CENTRAL
IZARD...WESTERN FULTON...SOUTHEASTERN SEARCY...SOUTHEASTERN BAXTER
AND STONE COUNTIES UNTIL 645 AM CST...
AT 617 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HERRON TO NEAR ROCKY
HILL...AND MOVING NORTHEAST AT 65 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MOUNTAIN VIEW...MELBOURNE...SALEM IN FULTON COUNTY...CALICO ROCK...
OXFORD...NORFORK...VIOLA...PINEVILLE...BEXAR...RODNEY...GORBY...BLANCHARD
SPRINGS CAMPGROUND...ELBERTA...HERRON...LONE STAR...FLINT SPRINGS...
LUNENBURG...HERPEL...WIDEMAN AND STURKIE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3590 9194 3563 9266 3615 9231 3650 9188
3650 9175
TIME...MOT...LOC 1217Z 225DEG 56KT 3613 9229 3574 9251
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 4:12 AM CST | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Dallas and 20 more | 14 hr |
| Dec 23, 4:17 AM CST | Special Weather Statement | LZK | Johnson, Newton | 43 min |
| Dec 23, 4:31 AM CST | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 29 min |
| Dec 23, 4:56 AM CST | Severe Thunderstorm Warning | LZK | Conway, Johnson, Logan, Newton, Pope, Searcy and 2 more | 34 min |
| Dec 23, 5:29 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Conway, Marion, Pope, Searcy, Stone and 1 more | 46 min |
| Dec 23, 5:43 AM CST | Tornado Warning | LZK | Conway, Pope, Searcy, Van Buren | 32 min |
| Dec 23, 6:07 AM CST | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott, Yell | 38 min |
| Dec 23, 6:18 AM CST | Special Weather Statement | LZK | Fulton, Izard, Stone | 27 min |
| Dec 23, 6:23 AM CST | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 37 min |
| Dec 23, 6:57 AM CST | Tornado Warning | LZK | Fulton, Izard, Sharp | 48 min |
| Dec 23, 7:00 AM CST | Special Weather Statement | LZK | Montgomery | 45 min |
| Dec 23, 7:17 AM CST | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Montgomery, Perry and 4 more | 28 min |
| Dec 23, 7:39 AM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pope, Pulaski and 3 more | 51 min |
| Dec 23, 8:10 AM CST | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Conway, Faulkner, Fulton, Independence and 5 more | 35 min |
| Dec 23, 8:29 AM CST | Special Weather Statement | LZK | Garland, Pike | 46 min |
| Dec 23, 8:37 AM CST | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Fulton, Independence, Izard, Sharp and 2 more | 38 min |
| Dec 23, 9:16 AM CST | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 14 min |
| Dec 23, 9:46 AM CST | Special Weather Statement | LZK | Faulkner | 44 min |
| Dec 23, 10:15 AM CST | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 45 min |
| Dec 23, 10:51 AM CST | Special Weather Statement | LZK | Jefferson, Lonoke | 24 min |
| Dec 23, 11:00 AM CST | Severe Thunderstorm Warning | LZK | Faulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more | 45 min |
| Dec 23, 11:39 AM CST | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Prairie, White, Woodruff | 36 min |
| Dec 23, 11:53 AM CST | Tornado Warning | LZK | Lonoke, Prairie, White, Woodruff | 37 min |
| Dec 23, 12:20 PM CST | Tornado Warning | LZK | Jackson, White, Woodruff | 25 min |
| Dec 23, 12:23 PM CST | Special Weather Statement | LZK | Jackson | 22 min |
| Dec 23, 12:50 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 40 min |
| Dec 23, 12:52 PM CST | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie, Pulaski | 53 min |
| Dec 23, 1:19 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 26 min |
| Dec 23, 1:24 PM CST | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie | 36 min |
| Dec 23, 1:45 PM CST | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 45 min |
| Dec 23, 3:18 PM CST | Severe Thunderstorm Warning | LZK | Desha, Drew | 42 min |
| Dec 23, 3:23 PM CST | Tornado Warning | LZK | Desha, Drew | 37 min |
Nearby
Tornado Warnings in Arkansas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.